# SDR DU4R2008272

- Difficulty date: December 12, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N868AN
- Make and model: Boeing 757-23APF
- Aircraft serial: 24868
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND DENT IN FWD LOWER FUSELAGE BELOW MAIN CARGO DOOR THRESHOLD SCUFF PLATE AT BS 522.
